MathSciNet Relay Station
MathSciNet bibliographic data
MR339032 (49 #3795) 53C65
Brickell, F.; Hsiung, C. C. The total absolute curvature of closed curves in Riemannian manifolds. J. Differential Geometry 9 (1974), 177–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement